# SDR ASAA2017101122361

- Difficulty date: October 11, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,096 hours, 12,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT BS 989, LBL 30 WEB CORRODED. GROUNDED - YES. REMOVED CORROSION FROM WEB REF SRM 51-10-02 (LENGTH -1.9" X .84" WIDE) BEYOND ALLOWABLE LIMITS MORE THAN 50% LOSS OF MATERIAL (ORIG.020, REMOVED .012, REMAINING .008 REF BAC DWG 147A5712) REMOVED & REPLACED WEB REF SRM 51-40-02 & BACDWG 147A5700.
